Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Colin J. Bushnell and Philip C. Kutzko
Title: The admissible dual of $\mathrm{GL}(N)$ via compact open subgroups
Additional book information: Princeton University Press, Princeton, NJ, 1993, ix + 313 pp., US$59.50. ISBN 0-691-03256-4.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Lawrence Morris
Journal: Bull. Amer. Math. Soc. 30 (1994), 295-301
American Mathematical Society